# SDR ASAA2023070743933

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,399 hours, 8,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE. GROUNDED - YES. REMOVED AND REPLACED AFT CEILING PANEL BATTERY PACK FOR LEFT SIDE EMERGENCY LIGHT POWER REF AMM 33-51-06. OPERATIONAL CHECK IS GOOD.
